# SDR 01FDEA00272

- Difficulty date: April 12, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- Aircraft time: 62,426 hours, 46,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65401174
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, RT MAIN GEAR DOOR TO WING FAIRING ROLLER FITTING FOUND CRACKED. **  S/D  **  R&R FITTING PER IAW BAC 727 SRM 51-30-2.
